# SDR 95ZZZX6978

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N20875
- Make and model: Snias AS350B
- Aircraft serial: 1168
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 3839949002
- Condition: Reads Low
- Location: Cockpit Airspeed
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATES 8 KNOTS LOW RMA NR R004613.
